| Model Number |
500004500000 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, device was offline in remote support services for approximately two hours and was unable to request a validation code.The customer stated that this malfunction caused a delay in dispensing the medications to the patient.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
E.1.Initial reporter facility: (b)(6).A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 18-aug-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device's device was offline in remote support services for approximately two hours and was unable to request a validation code.A technical support specialist (tss) rebooted the device and worked with the customer to verify the network connection.The tss confirmed that the customer reconnected the network cable, bringing the device back online.The tss verified that the customer was able to access and remove medications successfully and confirmed that the issue was resolved.The system functioned as intended after the technical support specialist investigated the device.